Alert archive / Mississippi / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 397, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 12, 2009, 7:32 PM CDT for Lowndes County, Mississippi. It was in force for 13 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2009, 7:32 PM CDT (00:32 UTC)
- Expired
- Jun 12, 2009, 7:45 PM CDT
- In force
- 13 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
County Lowndes County, MS
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 11:35 AM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 0.5 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 251 J/kg
- Mixed-layer CIN
- -172 J/kg
- Mixed-layer LCL
- 1650 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KJAN 130032
SVRJAN
MSC087-130045-
/O.NEW.KJAN.SV.W.0397.090613T0032Z-090613T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
732 PM CDT FRI JUN 12 2009
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN LOWNDES COUNTY IN NORTHEAST MISSISSIPPI...
* UNTIL 745 PM CDT
* AT 732 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER
SOUTHEAST LOWNDES COUNTY MOVING SOUTHEAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
AREAS OF THE INDICATED COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES. WHILE NOT IMMEDIATELY
LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT
QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS
A BASEMENT OR SMALL INTERIOR ROOM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY
EVENING FOR NORTHEASTERN MISSISSIPPI.
&&
LAT...LON 3343 8828 3330 8830 3329 8851 3335 8847
3337 8845 3348 8838 3347 8827
TIME...MOT...LOC 0032Z 299DEG 27KT 3340 8836
$$
401 follow-up statement
000
WWUS54 KJAN 130047
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
747 PM CDT FRI JUN 12 2009
MSC087-130056-
/O.EXP.KJAN.SV.W.0397.000000T0000Z-090613T0045Z/
LOWNDES MS-
747 PM CDT FRI JUN 12 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LOWNDES COUNTY HAS
EXPIRED...
THE MOST INTENSE THUNDERSTORMS WERE DEPARTING EASTERN LOWNDES COUNTY
AND THE WARNING HAS EXPIRED. MODERATE RAINS AND LIGHTNING STRIKES
WILL CONTINUE MAINLY OVER THE EAST HALF OF THE COUNTY THROUGH 830PM.
LAT...LON 3343 8828 3330 8830 3329 8851 3335 8847
3337 8845 3348 8838 3347 8827
TIME...MOT...LOC 0032Z 298DEG 31KT 3339 8833
$$
40What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 4:40 PM CDT, 2 hours 52 minutes earlier.
Area forecast discussion, Jun 12, 4:40 PM CDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 440 PM CDT FRI JUN 12 2009 ...SEVERE THUNDERSTORMS POSSIBLE ACROSS THE HIGHWAY 82 CORRIDOR THIS AFTERNOON AND EVENING... .SHORT TERM...TONIGHT THROUGH SUNDAY...A LARGE BOWING COMPLEX OF THUNDERSTORMS WAS NOTED MOVING INTO NORTHWEST MISSISSIPPI WITH SCATTERED THUNDERSTORMS AHEAD OF THE COMPLEX JUST NORTH OF HIGHWAY 82. A FEW OF THE SCATTERED THUNDERSTORMS MAY BECOME SEVERE BUT A MORE WIDESPREAD THREAT OF DAMAGING WINDS AND LARGE HAIL IS EXPECTED ALONG AND NORTH OF THE HIGHWAY 82 CORRIDOR AS THE COMPLEX OF THUNDERSTORMS MARCHES EAST SOUTHEAST THIS AFTERNOON AND EVENING. OUTFLOW BOUNDARIES FROM THE COMPLEX MAY TRIGGER SHOWERS AND THUNDERSTORMS AS FAR SOUTH AS THE INTERSTATE 20 CORRIDOR THIS EVENING BUT STUBBORN HIGH PRESSURE TO OUR SOUTH HAS SUPPRESSED CONVECTION AGAIN TODAY. THE COMPLEX IS EXPECTED TO DISSIPATE AND/OR SHIFT EAST OF OUR CWFA BY MIDNIGHT BUT IT WILL LIKELY LEAVE A BOUNDARY ACROSS OUR NORTHERN COUNTIES THAT WILL SERVE AS A FOCUS FOR CONVECTION SATURDAY. THE SURFACE HIGH OVER THE NORTHERN GULF WILL REMAIN IN PLACE SATURDAY WHILE THE MID LEVEL HIGH OVER MEXICO AND SOUTHERN TEXAS RIDGES BACK TO THE NORTHEAST INTO OUR REGION. THIS WILL LIKELY SUPPRESS CONVECTION AND LIMIT RAIN CHANCES ACROSS THE SOUTHERN HALF OF OUR AREA SATURDAY WHILE PULSE SEVERE STORMS WILL BE POSSIBLE IN THE NORTH IN THE VICINITY OF THE BOUNDARY DURING THE HEAT OF THE DAY. WL MENTION THIS POTENTIAL IN THE HWO. AFTER ANOTHER WARMER THAN NORMAL NIGHT TONIGHT... TEMPERATURES WILL BE WARM AGAIN SATURDAY AND TOP OUT IN THE LOWER 90S. AFTERNOON HIGHS WILL BE A DEGREE OR TWO WARMER ON SUNDAY. THERE WAS VERY LITTLE SPREAD IN GUIDANCE TEMPS THROUGH THE SHORT TERM AND MAV TEMPS WERE GENERALLY ACCEPTED. HIGH PRESSURE SURFACE AND ALOFT WILL DOMINATE THE SOUTHERN HALF OF OUR AREA THROUGH SUNDAY WHILE LINGERING BOUNDARIES AND OUR WARM MOIST UNSTABLE AIRMASS WILL RESULT IN RAIN CHANCES BEING CARRIED IN THE NORTH. /22/ .LONG TERM...SUNDAY NIGHT THROUGH FRIDAY...THE WEATHER STORY IN THE EXTENDED CONTINUES TO BE THE EFFECT OF WEAK TRANSIENT WAVES ON A STRONG UPPER RIDGE THAT WILL BE PARKED OVER THE AREA. MODELS AGREE THAT WEAK WAVES WILL OCCASIONALLY LIFT OVER THE NRN EDGES OF UPPER RIDGING OVER THE ARKLAMISS REGION TO MAINTAIN A SLIGHT CHANCE OF CONVECTION...MAINLY OVER NRN ZONES. THE MORE PRONOUNCED LOW LEVEL TROUGHING IS FORECAST TO REMAIN WELL N OF THE FORECAST AREA ALTHOUGH THE EURO REMAINS CONSISTENT IN MAINTAINING WEAK SURFACE CONVERGENCE AS IT PARKS THE REMNANTS OF A BOUNDARY ACROSS THE AREA. WITH 500 MB HEIGHTS AT OR ABOVE 588 DAM AND GENERALLY ANTICYCLONIC FLOW AT 850 MB WE WILL HAVE SIGNIFICANT SUBSIDENCE TO OVERCOME. ALTHOUGH THE EURO POSTS THE STRONGEST RIDGING OVER THE REGION THROUGH THE EXTENDED...THE GFS SHIFTS THE RIDGE CENTER SLIGHTLY WWD BY MID WEEK TO SUGGEST A BETTER CHANCE OF ISOLATED CONVECTION. IF THE GFS SOLUTION OCCURS THEN THE DOOR WILL OPEN FOR ANOTHER WEAK IMPULSE TO DROP THIS WAY TO HELP IN CONVECTION DURING AFTERNOON HEATING. WILL FOLLOW AVERAGE GFS ENSEMBLE MEMBERS FOR NOW AND LEAVE SLIGHT CHANCE OF PCPN OVER ERN AND SRN ZONES FOR WED. GENERALLY FOLLOWED MOS TEMPERATURES THROUGH THE EXTENDED...THE EXCEPTION ONCE AGAIN BEING AFTERNOON HIGHS WHEN MOS APPEARS TO BE HITTING MID 90S A BIT TOO FAST AND WIDESPREAD. LEFT MID 90S FOR MONDAY AND TUESDAY WHEN MODEL CONSENSUS IS FOR STRONGEST RIDGING. WILL SEE ANOTHER DAY OF MID 90S FOR WEDNESDAY IF THE EURO PANS OUT AND THE GFS SOLUTION OF SHIFTING THE RIDGE CENTER DOES NOT WORK OUT. /03/ && .AVIATION...A LARGE BOWING COMPLEX OF THUNDERSTORMS OVER SOUTHEAST ARKANSAS WILL MOVE TO THE EAST SOUTHEAST ACROSS THE HIGHWAY 82 CORRIDOR AND AFFECT TAF SITES FROM GLH-GWO-GTR THIS EVENING. WINDS IN EXCESS OF 50KTS...LARGE HAIL AND FREQUENT LIGHTNING WILL BE POSSIBLE WITH THESE STORMS. AFTER THE STORMS DISSIPATE OR SHIFT EAST OF THE AREA...VFR CONDITIONS WILL PREVAIL UNTIL AFTER 09Z. IN AREAS THAT RECEIVE RAIN IFR/LIFR VISIBILITIES MAY DEVELOP BETWEEN 09Z AND 13Z. OTHERWISE MVFR VISIBILITIES WILL BE POSSIBLE IN THE REMAINDER OF THE AREA. THE FOG WILL QUICKLY DISSIPATE SATURDAY MORNING AND VFR CONDITIONS ARE EXPECTED BY 14Z. ISOLATED CONVECTION WILL BE POSSIBLE ACROSS THE NORTH AGAIN SATURDAY AFTERNOON. /17/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 74 92 72 93 / 22 18 6 25 MERIDIAN 71 92 71 94 / 25 25 6 24 VICKSBURG 72 93 73 93 / 23 17 7 20 HATTIESBURG 73 94 72 94 / 7 12 7 18 NATCHEZ 71 92 71 94 / 7 12 7 20 GREENVILLE 74 91 73 93 / 74 23 12 28 GREENWOOD 72 91 72 92 / 73 21 8 32 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && SHORT TERM: 22 LONG TERM: 03 AVIATION: 17
Hazardous weather outlook, Jun 12, 3:30 PM CDT, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 330 PM CDT FRI JUN 12 2009 ARZ074-075-LAZ007>009-MSZ018-019-025>042-044>046-132030- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER- 330 PM CDT FRI JUN 12 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST ARKANSAS...AND PORTION NORTHEAST LOUISIANA AND NORTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND SATURDAY SCATTERED TO NUMEROUS SEVERE STORMS CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE THIS AFTERNOON AND EVENING ALONG THE HIGHWAY 82 CORRIDOR. AN ORGANIZED COMPLEX OF SEVERE THUNDERSTORMS MOVING ACROSS CENTRAL ARKANSAS AT MID AFTERNOON WILL CONTINUE TO TRACK EAST SOUTHEAST INTO NORTHWEST MISSISSIPPI BY LATE AFTERNOON. THIS COMPLEX OF STORMS IS EXPECTED TO CONTINUE MOVING TO THE EAST SOUTHEAST AND BRING SCATTERED TO NUMEROUS THUNDERSTORMS TO THE OUTLOOK AREA. ISOLATED STRONG TO SEVERE STORMS CAPABLE OF PRODUCING HAIL AND DAMAGING WINDS WILL AGAIN BE POSSIBLE SATURDAY INTO SATURDAY NIGHT OVER AREAS NORTH OF THE INTERSTATE 20 CORRIDOR AS A NEARLY STATIONARY BOUNDARY ACROSS THE NORTHEAST PORTIONS OF THE OUTLOOK AREA INTERACTS WITH THE WARM...MOIST...AND UNSTABLE AIRMASS OVER THE REGION. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY. LAZ015-016-023>026-MSZ043-047>066-072>074-132030- RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA- MADISON MS-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE- COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS- LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR- FORREST- 330 PM CDT FRI JUN 12 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA AND CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 22
In the hours before
Special weather statement, Jun 12, 5:47 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 547 PM CDT FRI JUN 12 2009 MSZ030-033-122255- CLAY MS-OKTIBBEHA MS- 547 PM CDT FRI JUN 12 2009 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES NORTHWEST OF MULDROW AT 547 PM CDT...MOVING EAST AT 25 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN NORTHEASTERN OKTIBBEHA AND CENTRAL CLAY COUNTIES SHOULD MONITOR THIS STORM CLOSELY. MRM
Local storm report, Jun 12, 5:54 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
554 PM CDT FRI JUN 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 PM TSTM WND DMG 2 N GRENADA 33.81N 89.81W
06/12/2009 GRENADA MS EMERGENCY MNGR
TREE DOWN
&&
JCULINSpecial weather statement, Jun 12, 5:57 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 557 PM CDT FRI JUN 12 2009 MSZ030-031-122330- CLAY MS-LOWNDES MS- 557 PM CDT FRI JUN 12 2009 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES WEST OF WEST POINT AT 558 PM CDT...MOVING EAST AT 25 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN CENTRAL LOWNDES AND SOUTHEASTERN CLAY COUNTIES SHOULD MONITOR THIS STORM CLOSELY. MRM
Local storm report, Jun 12, 6:32 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
632 PM CDT FRI JUN 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 PM TSTM WND DMG GRENADA 33.78N 89.81W
06/12/2009 GRENADA MS EMERGENCY MNGR
TREE DOWN ALONG RIVERDALE ROAD IN GRENADA
0601 PM TSTM WND DMG GRENADA 33.78N 89.81W
06/12/2009 GRENADA MS EMERGENCY MNGR
POWERLINES DOWN ALONG MAYHEW STREET IN GRENADA
0611 PM TSTM WND DMG GORE SPRINGS 33.75N 89.62W
06/12/2009 GRENADA MS EMERGENCY MNGR
POWERLINES DOWN ALONG BETTERON ROAD IN GORE SPRINGS AS
WELL AS KERSHAW STREET IN GRENADA.
&&
JCULINLocal storm report, Jun 12, 6:33 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
633 PM CDT FRI JUN 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM HAIL WEST POINT 33.61N 88.64W
06/12/2009 E0.75 INCH CLAY MS PUBLIC
CURRENTLY FALLING IN WEST POINT
&&
JCULINLocal storm report, Jun 12, 7:05 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
705 PM CDT FRI JUN 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL ACKERMAN 33.31N 89.17W
06/12/2009 E1.00 INCH CHOCTAW MS PUBLIC
DIME TO QUARTER SIZE HAIL JUST NORTH OF ACKERMAN.
0635 PM TSTM WND GST ACKERMAN 33.31N 89.17W
06/12/2009 E75.00 MPH CHOCTAW MS PUBLIC
AN ESTIMATED GUST REPORTED JUST NORTH OF ACKERMAN
&&
JCULINThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 7:03 PM CDT | Severe Thunderstorm Warning | JAN | Oktibbeha | 27 min |
| Jun 13, 4:50 AM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Leflore | 55 min |
| Jun 13, 5:48 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes | 57 min |
| Jun 13, 5:52 AM CDT | Severe Thunderstorm Warning | JAN | Leflore, Sunflower | 28 min |
| Jun 13, 7:08 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Winston | 43 min |
| Jun 13, 9:04 AM CDT | Flash Flood Warning | JAN | Carroll, Choctaw, Montgomery | 2 hr |
| Jun 13, 9:13 AM CDT | Flash Flood Warning | JAN | Clay, Lowndes, Oktibbeha | 2 hr |
| Jun 13, 4:47 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada | 43 min |
| Jun 13, 5:19 PM CDT | Severe Thunderstorm Warning | JAN | Grenada, Montgomery | 37 min |
| Jun 13, 5:22 PM CDT | Severe Thunderstorm Warning | JAN | Carroll | 53 min |
| Jun 13, 6:01 PM CDT | Severe Thunderstorm Warning | JAN | Carroll | 47 min |
| Jun 13, 6:53 PM CDT | Severe Thunderstorm Warning | JAN | Leflore | 67 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.